Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Nausea, vomiting, headache, low pulse rate, tingling in feet, hands, ear congestion. Treatment?

last evening Daughter had nausea , vomiting , headache ,very low heart rate , tingling in feet , hands, face and breathing that was uncontrollable (almost llike an anxiety attack) and felt like she might pass out. Had ringing /pain in her ear on Tuesday and went to college clinic and they said she had alot of congestion in her ear. Told her to take claritan and mucinex. She went out to dinner with friends Thursday night and started to feel little tingling sensation and slight headache. Shes a nursing student and a little bit of knowledge can be bad. Your thoughts?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Kmomrich,

These problem can be associated with the condition of the ear, which is present as congestion. This congestion can lead to headache and other things which you are describing regarding your daughter.

When there is some irritation in the ear it can cause the problem of nausea , vomiting , headache. Other thing like very low heart rate can be there because of the vagal stimulation which can decrase the heart rate. Tingling sensation can be just feeling which may be because of the problems associate.

The medication given for the ear condition look ok and if the congestion is more and is not reliveing with these medication than have consultatin with ENT doctor regardign this condition.

Thanks and take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor